# SDR A6WA201441255

- Difficulty date: February 25, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR LOWER MOUNT BRACKET CRACKED.  R & R WITH SERVICEABLE  PN 601R3117745-7 IAW CRJ200 SRM 51-40-11 & 51-42-06.
